# SDR AALA20021024

- Difficulty date: July 15, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, FOUND FLIGHT DECK EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED FLIGHT DECK EMERGENCY EXIT SIGN LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
